International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 713-719

Subweakly α-continuous functions

David A. Rose

Department of Mathematics, Francis Marion College, Florence 29501, South Carolina, USA

Received 8 June 1987; Revised 25 August 1987

Copyright © 1988 David A. Rose. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In a recent paper by T. Noiri [1], a function f:XY is said to be weakly α-continuous if f:XαY is weakly continuous where Xα is the space X endowed with the α-topolooy. Smilarly, we define subweak α-continuity and almost α-continuity and show that almost α-continuity coincides with the almost continuity of T. Husain [2] and H. Blumberg [3]. This implies a functional tridecomposition of continuity using almost continuity and subweak α-continuity.